Isolated Nail Pigmentation Induced by Minocycline: A Case Report.

Innovations in Pharmacy Pub Date : 2022-04-02 eCollection Date: 2022-01-01 DOI:10.24926/iip.v13i1.4493
Abigale Clark, Austin Ambur, Rajiv Nathoo
{"title":"Isolated Nail Pigmentation Induced by Minocycline: A Case Report.","authors":"Abigale Clark,&nbsp;Austin Ambur,&nbsp;Rajiv Nathoo","doi":"10.24926/iip.v13i1.4493","DOIUrl":null,"url":null,"abstract":"<p><p>Isolated pigmentation of the nails induced by minocycline therapy is an uncommon occurrence that has only been reported in a handful of cases. In the reported cases of isolated nail discoloration, it has been suggested that nail discoloration may occur preceding other sites of pigmentary changes. As certain types of minocycline-induced pigmentation can be permanent, it is important for clinicians to be aware of this association and discontinue therapy as soon as pigmentary changes are noticed. In this report, we present a case of isolated nail discoloration in the setting of prolonged minocycline therapy for the treatment of rosacea.</p>","PeriodicalId":13646,"journal":{"name":"Innovations in Pharmacy","volume":" ","pages":""},"PeriodicalIF":0.0000,"publicationDate":"2022-04-02","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"https://ftp.ncbi.nlm.nih.gov/pub/pmc/oa_pdf/30/dc/21550417-13-01-4493.PMC9598967.pdf","citationCount":"1","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"Innovations in Pharmacy","FirstCategoryId":"1085","ListUrlMain":"https://doi.org/10.24926/iip.v13i1.4493","RegionNum":0,"RegionCategory":null,"ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"2022/1/1 0:00:00","PubModel":"eCollection","JCR":"","JCRName":"","Score":null,"Total":0}
引用次数: 1

Abstract

Isolated pigmentation of the nails induced by minocycline therapy is an uncommon occurrence that has only been reported in a handful of cases. In the reported cases of isolated nail discoloration, it has been suggested that nail discoloration may occur preceding other sites of pigmentary changes. As certain types of minocycline-induced pigmentation can be permanent, it is important for clinicians to be aware of this association and discontinue therapy as soon as pigmentary changes are noticed. In this report, we present a case of isolated nail discoloration in the setting of prolonged minocycline therapy for the treatment of rosacea.

Abstract Image

二甲胺四环素致孤立性甲色素沉着1例。
二甲胺四环素治疗引起的孤立性指甲色素沉着是一种罕见的现象,仅在少数病例中报道。在报告的孤立的指甲变色的情况下,已经提出,指甲变色可能发生在其他部位的色素变化之前。由于二甲胺四环素引起的某些类型的色素沉着可能是永久性的,因此临床医生必须意识到这种关联,并在发现色素变化后立即停止治疗。在这个报告中,我们提出了一个孤立的指甲变色在设置二甲胺四环素治疗酒渣鼻。
本文章由计算机程序翻译,如有差异,请以英文原文为准。
求助全文
约1分钟内获得全文 求助全文
来源期刊
自引率
0.00%
发文量
0
×
引用
GB/T 7714-2015
复制
MLA
复制
APA
复制
导出至
BibTeX EndNote RefMan NoteFirst NoteExpress
×
提示
您的信息不完整,为了账户安全,请先补充。
现在去补充
×
提示
您因"违规操作"
具体请查看互助需知
我知道了
×
提示
确定
请完成安全验证×
copy
已复制链接
快去分享给好友吧!
我知道了
右上角分享
点击右上角分享
0
联系我们:info@booksci.cn Book学术提供免费学术资源搜索服务,方便国内外学者检索中英文文献。致力于提供最便捷和优质的服务体验。 Copyright © 2023 布克学术 All rights reserved.
京ICP备2023020795号-1
ghs 京公网安备 11010802042870号
Book学术文献互助
Book学术文献互助群
群 号:604180095
Book学术官方微信
小红书